# SDR SWAA2024071198008

- Difficulty date: June 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; LOCATED DRILLED ; APPLIED CHEMICAL CONVERSION COATING; PRIMED PAINTED; AND INSTALLED IAW SRM 51-40-02-0G-0; SRM 51-20-01 AND SOPM 20-41-02.; SRM 51-20-01 AND SOPM 20-41-02. REAPPLIED WHITE ENAMEL AS PER ACO 5360-E-16462; DWG 146A7502-28; DWG 146A7500..;[02] VERIFIED COMPLETE;[03] INSPECTION COMPLETE;[04] RII COMPLETE
